geodon made me fell stif at the joints this new drug after 2 days im feeling druged should i give it more time or get off befor something happens im bipolar and have depression iv never been my self since i was 16 now im 40
I was not able to tolerate Geodon and was taken off of it after 2 weeks. Saphris, I have been taking for 3 months so far and have excellent results. My moods are the most stable that they have ever been. This does not increase my aggressiveness like most or leave me feeling like I am going to fall over after taking it. The only thing that I dont like it that it says that it causes sleepiness and it does not have that affect on me. (I wish it did). Although everyone reacts different to medications, I would talk to your doctor if you are concerned about feeling drugged. You didn't state if your change in medicine took place all at once with both but sometimes for me, changing too many things at once will give me strange side effects.( Withdrawing from one while adding another one with its own set of side affects.
Hi, if you are concerned then talk this through with your doctor. Realistically speaking though, 2 days isn't enough time for the drug to get in to your system and start working effectively. If you can tolerate the side effects i would suggest you try to keep going with this med. You probably know from taking these types of meds before, that it usually takes approx 4 weeks for a real idea of how the med is going to work for you. Take it steady and be careful about driving etc while you are feeling like this. I hope you get some relief soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 5 answers
Posted 11 Jan 2013 • 2 answers
Posted 3 Apr 2013 • 1 answer
Posted 15 Jul 2014 • 1 answer
Posted 3 Jun 2015 • 2 answers